# SDR QXEA2012080600774

- Difficulty date: August 6, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 236-373 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27P BETWEEN FRAMES X236 TO X373.1 MULTIPLE AREAS OF BUBBLING PAINT PROBABLE CORROSION AND OR SURFACE PROTECTION NEEDED MAY INCLUDE FWD ATTACH FITTING. CLEANED, FOUND TO BE CORRODED RIVETS ONLY. REMOVED 5 RIVETS AS NECESSARY IAW SRM 51-42-05-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  TREATED, PRIMED AND INSTALLED RIVETS IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND APPLIED CPC IAW GPM 10.11.9.
